# SDR YENA2023013100104

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 65,762 hours, 2,337 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR 16LH DOOR STOP 7 LWR HOLE INBD POSITION, CRACK DIRECTION IS 1 O'CLOCK, L: 0.064" APPROX (WO 2022-456/1 WCC 2022-703035 AEROMAN); REF AEROMAN WO# 2022-456/1 WCC# 2022-703035 REMOVED AND REPLACED  INTERCOSTAL FITTING ON FR 16 LH SIDE AT LEVEL DOOR STOP FITTING 7 IAW A320 SRM 51-42-11 AND SRM A320 51-72-11, REPAIR INSTRUCTION R53113118 AND DWG D53112300. DONE BY O. CABALLERO 8632212 CHECKED BY E. ALAS 8611211 R.I.I. AE380QC K. ELVIRA.
